3 months post lap

Hi guys,

I had a lap mid Nov 2016, they found three mild patches of endo near my womb and pelvis that were removed and aren't worried about it spreading. However I have had 3 periods since, one 3 weeks after that was fine and one after that that wasn't so good and another, that stopped after 5 days, then came back 5 days later for a weekand went for 2 days and is now back again. But this time it's lumps of black/brown thick blood, and lots of it, and it's soooo painful. I feel so sick, hot and my stomach is so bloated. Do any of you have these or similar symptoms? Not sure what is normal, or what I should be keeping an eye on/speaking to the doctor about!

I'm currently on the mini pill which they've advised me to change to the combined pill - hopefully that will help.

Would love to hear from someone! Thanks, Becky x

6 Replies

oldestnewest
  • How long have you been on the mini pill for? X

  • About 18 months!

  • Have you always had a monthly bleed on it? I know some people don't have periods at all on the mini pill X

  • Yea always, I thought I wouldn't because I'd heard that, but it's become normal to me. It's normally just after I finish a packet whereas at the moment it's more erratic. X

  • It might be a good idea to speak to your doctor, the mini pill can cause unpredictable bleeding and maybe your lap has triggered that. But if you're concerned it would always be best to speak to your doctor X

  • I had this, I now no longer have periods as I am on the pill everyday, I also had these side effects with different types of the pills and only found one that my body agreed with, they seem happy to have me on this as long as I want to be on it, I have to say it has worked for me and my pain is defo managed now but the thought of having a period and suffering does scare me a bit! X

You may also like...